Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Headaches and dizzy spells. I recently had carpel tunnel surgery on both hands but the numbness still comes and goes.

I have a headach and I am tired all the time, Some days my headachs are extreme and the can last for 4 days. My neck is extremely sore to touch and I cant twist my neck very far to the right. When I do turn my neck to the right or look up I get dizzy and blurred vision and can feel clowdy in the head for a couple minutes to a couple of hours. I also on occocasions have pins and needles in my head, arms and hands. I recently had carpel tunnel surgery on both hands but the numbness still comes and goes. Thanks
Asked On : Fri, 4 Mar 2011
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
according to ayurveda you are having a result you are having following symptom .you are having combination of vat &kaf doshas. you can take ekangver ras 2tab 3time &liq balarista 2taespoon 3time for 3to 6 mth.
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor